# SDR SWAA012515

- Difficulty date: September 9, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N312SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23334
- Aircraft time: 51,675 hours, 51,471 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543130
- Part serial: 96011H1566
- Condition: Cracked
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

( DIVERSION )…………………………..R1 COCKPIT WINDOW ARCED & SHATTERED.                           R&R WINDOW & WINDOW HEAT CONTROLLER PER MM.
